Treatment For Pain And White Patches Appear On The Penis?

Illustration of Treatment For Pain And White Patches Appear On The Penis?
Illustration: Treatment For Pain And White Patches Appear On The Penis? patient.azureedge.net

Hello. Good afternoon. I want to ask. Right now I feel pain in my genitals. Like thrush, there are still white spots. I want to see a sex doctor but there’s no time. I just took amoxilin for bacteria, is that good? . Thank you I am waiting for the answer

1 Answer:

Hello, thank you for the question to HealthReplies.com

Amoxicillin is an antibiotic given to treat bacterial infections that are sensitive to this drug. These drugs are classified as hard drugs that you should not use without clear indications and you should also not be allowed to buy without a doctor's prescription.


The presence of white spots on the genitals is not necessarily caused by bacterial infections, so it is not necessarily effective in treating amoxicillin. Even if it is caused by a bacterial infection, it must be clearly known in advance what bacteria are infecting, because not all bacteria can also be treated with amoxicillin. You should not take these drugs carelessly because you also do not know clearly the cause of pain in your genitals.


Spots of painful vaginal discharge on the genitals can arise due to several possibilities (in addition to bacterial infections) including:

trauma / injury to the genitals (eg post-sexual injury or after an accident)
lichen sclerosus
viral infections (such as herpes)
parasitic or fungal infections
inflammation of the skin due to other causes (eg contact or atopic dermatitis)
etc

You should take the time to check yourself to a dermatologist and genitals in advance to find out the exact cause so that the treatment that is given can be more targeted.

So much information from me, hopefully enough answer

: by

Related Question

Medication To Increase Height?

Medication To Increase Height?

(12 months ago)

Hello doctor, I’m deni age 18 years I want to ask about a drug called usa grow up, is it safe for health and also whether it can really elevate the body, within 1-3 months... Read more

How To Deal With Children Aged 3 Years Diarrhea?

How To Deal With Children Aged 3 Years Diarrhea?

(1 year ago)

Hello … my child is 3 years old … from 6 months old I love mp ASI with cerelac until almost 1 year and a half with cerelac various variants … because I don’... Read more

Swollen And Feels Hard In The Calf In The Elderly?

Swollen And Feels Hard In The Calf In The Elderly?

(12 months ago)

Hello, I want to ask. This my grandfather experienced swelling in the calf and when held it felt very hard, once examined and diagnosed with heart disease … what should I do ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *